U.S. doctors online nowAsk doctors free
Burnsville, MN
A 23-year-old female asked:

I have a yeast infection so im using a monistat. once i insert the med in my vagina, it stings. right now it still stings a bit and itch. what' wrong?

1 doctor answer4 doctors weighed in
Dr. Kenneth Crabb
Obstetrics and Gynecology 46 years experience
Maybe wrong medicine: Vaginal discharge and irritation/itching can be caused by several different organisms besides yeast. They each have their own medicine which will not help other causes. I would suggest you see your physician so that he/she can test the discharge and prescribe the current medicine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.